Polynomial identities in nil-algebras

Elena V. Aladova, Alexei N. Krasilnikov

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove that in associative algebras over a field F of characteristic p ≥ 3 the polynomial identity x2p = 0 is not Specht. To prove this we construct a non-finitely based system of polynomial identities which contains the identity x2p = 0. We also give an example of a non-Specht polynomial identity of degree 2p in unital associative F-algebras.

Original languageEnglish
Pages (from-to)5629-5646
Number of pages18
JournalTransactions of the American Mathematical Society
Issue number11
StatePublished - Nov 2009
Externally publishedYes


Dive into the research topics of 'Polynomial identities in nil-algebras'. Together they form a unique fingerprint.

Cite this